# SDR USAA2011092200014

- Difficulty date: September 17, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 31,427 hours, 18,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D534004800003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON L1 DOOR CUTOUT CENTER SHAPE SILL PLATE BETWEEN FR66 TO FR68, S23R,  Y1589.  L1 DOOR CUTOUT CENTER SHAPE SILL PLATE IAW A319 SRM 51-72-11.
